# SDR UPS98225773

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion Fitting
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON TRUNNION FITTING ON RIGHT HAND SIDE FOR NOSE LANDING GEAR.  CORROSION REMOVED AND AREA REPROTECTED PER SRM 53-40-1 FIG 2.
